# SDR CALA2025081407753

- Difficulty date: July 27, 2025
- Submitted: August 14, 2025
- Operation: Air carrier
- Aircraft: N17229
- Make and model: Boeing 737824
- Aircraft serial: 28793
- Aircraft time: 79,334 hours, 29,436 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 141A88318
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NR 3 WINDOW FRAME WITH CRACKED FASTENER HOLE (3RD FROM BOTTOM). REPAIRED R3 WINDOW FRAME IAW ESR-WI NO:2023573-13-12408 REV.IR & EC/RA 5310-08660 REV.ORIGINAL,INTERIM REPAIR.
